# SDR SWAA2025032408168

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,473 hours, 36,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXIT LIGHT COVER FELL OFF <[01]. R&R?D FWD SERVICE OVER DOOR EMERGENCY EXIT SIGN ASSY. IAW MM 33-51-01. OPS CK?D OK.
